Sudden appearance of an itchy rash on generalized body parts is suggestive of some viral infection. Apply calamine lotion on these bumps and you can take some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.
Also take some acetaminophen if there is a fever.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.
For about a year now I have had these red roundish blister like places on my toes. They don't really itch but they are sore. They eventually diminish but I can still see where they were. I have right now a larger blister like place on the left side on my second toe from the big one. It appears to have fluid in it but not sure. Also, most recently, in the last 3-4 months my toes and feet are turning a deep purple and blotchy pinkish colored. This happens even if my feet are warm or cold. My primary says my circulation is good. The Podiatrist said he was not sure. I have been tested for Lupus with a positive only of 1:40 which I understand is really negative. Paget's, Lupus, Raynaud's and Scleroderma run in the family and I am hypothyroid as well as my sisters and my mother was also. I also do have some fungus under my big toe nails which I have been treating with Tea Tree and Oregano Oil for over 1.5 yrs. Podiatrist did not want to give me the medication for fungus because of the concern for they do to your liver. Any help would be appreciated.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.